# SDR AALA201507229003

- Difficulty date: July 19, 2015
- Submitted: July 22, 2015
- Operation: Air carrier
- Aircraft: N534UW
- Make and model: Airbus A321-231
- Aircraft serial: 3989
- Aircraft time: 22,368 hours, 7,667 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S1 CHECK, LEVEL 2 SURFACE CORROSION ON SILL PLATE AT FRAME 68, WL-Z500, BL-Y1292.  INSTALLED REPAIR ANGLE AT FRAME 68, WL-Z500, BL -Y1292 IAW SRM 53-41-14 REPAIR PRINCIPAL 5.
